# SDR IXXA20200609023

- Difficulty date: May 19, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 74,868 hours, 21,649 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 113T168333
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE VIST. UPON COMPLIANCE OF TASK CARD ATI-57-564-00-01, INTERNAL - GENERAL VISUAL LEFT AND RIGHT WING TRAILING EDGE SUPPORT STRUCTURE AND REAR SPAR. WING TRAILING EDGE, THE FOLLOWING FINDINGS WERE NOTED: LT WING TE WS 1067 PNL ATTACH ANGLE CORRODED. REMOVED AND REPLACED LT WING TE WS 1067 ATTACH ANGLE IAW DOCUMENT 47410FAB01.
